Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Constant pain in legs, hyperthyroidism, cervical kyphosis. On carbimazole. What can help me?

Hello Doctor, I am 40 Years old Female, Indian by origin, non-vegetarian. I am suffering from the following ailments please help me. • There is a constant pain in my legs from knee to ankle i.e calves region. • I am diagnosed of hyperthyroidism and on carbimazole 10mg which yields normal report of blood. • I feel constant pricking pain under right arm to the upper shoulder upto neck. • The MRI report is normal but there is cervical kyphosis or reversal of lordosis . • My MRI of Brain and Spine was shown to Neuro Physician and MS Ortho both of them opined it to be normal and only prescribed pain killers and muscle relaxants. • I have also acidity and excessive gastritis. Please help me and prescribe medicines.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..The prime most important is thyroid disorder, but the levels were to be normal.,
the kyphosis and lordosis is congenital.., need not to be treated until there is significant necessary..
The gastritis is due to excess of drugs which you are taking for pain.. only analgesic is enough.

Take care..
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor